Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Groups of square-free order, an algorithm

Author: J. Alonso
Journal: Math. Comp. 30 (1976), 632-637
MSC: Primary 20D99; Secondary 20-04
MathSciNet review: 0506898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An abstract definition of the groups of square-free order is given that leads naturally to a programmable computation of their number. O. Hölder's alternative description of the groups of square-free order is incidentally derived.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20D99, 20-04

Retrieve articles in all journals with MSC: 20D99, 20-04

Additional Information

PII: S 0025-5718(1976)0506898-5
Article copyright: © Copyright 1976 American Mathematical Society